# SDR IXXA06SMN358S

- Difficulty date: November 10, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER LOWER SKIN CORRODED FROM STATION XE29.812 TO STATION 763.844.  REMOVED CORROSION.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND STIFFENERS.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-1-8 PAGES 17-18, DC8 SRM 55-2-0.  PAGE 12, DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, FAA FORM 8110-3 NUMBER 06582 DATED 11/28/06, SEMAN DRAWING NUMBER ED-4393 DATED 11-28-06 AND SEMAN ENGINEERING ORDER NUMBER 2006919 DATED 11-28-06.
